Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonlinear Volterra integral equations with positive definite kernels


Author: Olof J. Staffans
Journal: Proc. Amer. Math. Soc. 51 (1975), 103-108
MSC: Primary 45D05
MathSciNet review: 0370081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given for the asymptotic stability of the solution of a nonlinear Volterra integro-differential equation with convolution kernel. These conditions are less restrictive than most of the known ones for this equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0370081-8
PII: S 0002-9939(1975)0370081-8
Article copyright: © Copyright 1975 American Mathematical Society